# SDR R61A2023121500734

- Difficulty date: November 26, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000058
- Aircraft time: 48,766 hours, 30,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17092554003
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL SIDE REPAIR DOUBLER FR 23-24 STRG 16L-17L HAS 2 GOUGED.  PERFORMED EXTERNAL DOUBLER REPAIR ON CF I SKIN AT FR 23-24 STGR 16L-17L. REF EMB SRM 53-21-01 /REPAIR 10P.
